MathSciNet Relay Station
MathSciNet bibliographic data
MR2817402 (2012f:30040) 30C65 (35J70)
Iwaniec, Tadeusz; Onninen, Jani Deformations of finite conformal energy: Boundary behavior and limit theorems. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5605–5648.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement